Cookies on
CurePVCs.com
We use cookies to enhance your experience on our website. If you continue without changing your settings, we'll assume that you are happy to receive all cookies from our website. However, if you so wish, you can change the settings on your browser to control how you receive cookies.
Email: Password: Sign In Register Help
Login with facebook
Thread Owner Thread Activity Thread Details
Profile Name
UserID: Cl2014 Type: CurePVCs Joined: Jul 24 2017
Thread Started: Jul 24 2017 Last Post: Aug 02 2017 Last Post By: Mnalep
Origin: General Topics Total Posts: 3

Thyroid related??

Start New Thread
1
Posted Jul 24 2017#1 of 3
Cl2014User Since: Jul 2017Posts: 2I have been on 15mg armour thyroid for past 5 years. Developed PACs recently. Does anyone know if there's a correlation between thyroid medication and this condition? Has this happened to anyone else on armour thyroid? I'm hoping it's just caused by anxiety and stress because I can't live without my medication!!
Posted Jul 26 2017#2 of 3
Cl2014User Since: Jul 2017Posts: 2I stopped the armour for 3 days and still had palpitations. Given my propensity to anxiety I think it's probably due to stress.
Posted Aug 02 2017#3 of 3
MnalepUser Since: Aug 2017Posts: 2Hi. Not sure what armor thyroid might result in, but I'm on levothyroxine and I was just reading the side effects, and they list:
"chest pain or pressure or a fast heartbeat a heartbeat that does not feel normal".
This sounds like a tachycardia or an arrhythmia to me. I am going to see my thyroid doctor and ask him if Levothyroxine could result in PVCs. Or even my hypothyroidism.

1
Start New Thread